# SDR VNAA2019122541101

- Difficulty date: December 24, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,290 hours, 16,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE GALLEY EMERGENCY LIGHT WOULD NOT ILLUMINATE. UPON FURTHER INSEPCTION FOUND THE ELECTRICAL CONNECTOR DISCONNECTED. ONCE RECONNECTED THE EMERGENCY LIGHT OPERATED NORMALLY.
